MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL
Catalog Number 390.008
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: lxt.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part # 380.008, synthes lot # h055150, supplier lot # na, release to warehouse date: march 10, 2016, manufactured by synthes (b)(4), no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2020 that the large open adjustable clamp was unable to clamp firmly.There was no patient consequence.There is no further information available.This report is for one (1) large ex-fix open adj clamp mr-conditional.This is report 1 of 1 for (b)(4).

Brand Name
LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10431069
Report Number8030965-2020-06170
Device Sequence Number14175390
Product Code KTT
UDI-Device Identifier07611819760592
UDI-Public(01)07611819760592
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.008
Device Lot NumberH055150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/20/2020
Patient Sequence Number1